# SDR FDEA201901070045

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310920000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT ZONE 240 OUTBD MOST LT SEAT TRACK IS CRACKED ON INBD FLANGE JUST AFT OF FR38.2 AT PANEL 241UF LOCATION. REMOVED AND REPLACED SEAT TRACK SEGMENT P.O. 932895.2 IAW SRM 51-40-21 PARAGRAPH 7 PAGE 24.
